# SDR 03FDEA01379

- Difficulty date: August 8, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP VANE NR 3 FITTING FORWARD HOLE FOUND CORROSION.  LT WING OUTBOARD FLAP VANE NR 3 FITTING FWD HOLE CARRIED OUT REPAIR AS IAW EA NR 1-5750-71792.
